# SDR ASAA2015042811573

- Difficulty date: April 28, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,238 hours, 7,230 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIP ON NR 2 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED VENT AND DRAIN INSP REF AMM 71-71-00-200-801. IDENTIFIED LEAK FROM NR 2 ENG LEFT VSV AT 4 DROPS PER MINUTE.  LESS THAN THRESHOLD LIMIT OF 60 DROPS IAW MINUTE.  PLACED ON 75 CYCLES PLT, FOR COMPONENT TO BE REPLACED. ON DEFERRAL.
